MathSciNet Relay Station
MathSciNet bibliographic data
MR2201194 (2006i:35327) 35Q53 (35Q51)
Wazwaz, Abdul-Majid The tanh method for compact and noncompact solutions for variants of the KdV-Burger and the $K(n,n)$-Burger equations. [The tanh method for compact and noncompact solutions for variants of the KdV-Burgers and the $K(n,n)$-Burgers equations] Phys. D 213 (2006), no. 2, 147–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement